Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 367, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2025, 6:42 PM EDT for Cherokee County, Dawson County, Pickens County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2025, 6:42 PM EDT (22:42 UTC)
- Expired
- Jun 27, 2025, 7:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, GA, Dawson County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1452 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
941
WUUS52 KFFC 272242
SVRFFC
GAC057-085-227-272315-
/O.NEW.KFFC.SV.W.0367.250627T2242Z-250627T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
642 PM EDT Fri Jun 27 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Cherokee County in north central Georgia...
Southwestern Dawson County in north central Georgia...
Southeastern Pickens County in north central Georgia...
* Until 715 PM EDT.
* At 642 PM EDT, a severe thunderstorm was located over Nelson, or
near Jasper, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Canton, Jasper, Ball Ground, Nelson, Lake Tamarack, Hollis Lathem
Reservoir, Marblehill, Tate, Reavis Mountain, and Juno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3450 8418 3433 8425 3433 8426 3431 8426
3428 8427 3429 8451 3451 8450
TIME...MOT...LOC 2242Z 193DEG 16KT 3438 8438
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
371
WWUS52 KFFC 272310
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Fri Jun 27 2025
GAC057-085-227-272320-
/O.EXP.KFFC.SV.W.0367.000000T0000Z-250627T2315Z/
Cherokee GA-Dawson GA-Pickens GA-
710 PM EDT Fri Jun 27 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE...
SOUTHWESTERN DAWSON AND SOUTHEASTERN PICKENS COUNTIES WILL EXPIRE AT
715 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3450 8418 3433 8425 3433 8426 3431 8426
3428 8427 3429 8451 3451 8450
TIME...MOT...LOC 2310Z 193DEG 16KT 3448 8435
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:13 PM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 27, 3:13 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
313 PM EDT Fri Jun 27 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This evening through Saturday)
Issued at 312 PM EDT Fri Jun 27 2025
Key Messages:
- Scattered to numerous afternoon and evening showers and
thunderstorms will be the primary concern.
- Temperatures will be near or slightly above seasonal averages.
Current radar loop shows some isolated thunderstorms beginning to
develop over east central GA and east central AL. Like yesterday,
convection is taking a bit longer get started because the area was
so worked over from yesterdays activity (Kind of a recurring theme).
Ample instability is again developing across the area with MLCAPE
values on the order of 1000-2500 J/kg and ML Lapse Rates around 6 to
6.5. This will be be sufficient support for at least a few severe
thunderstorms with a primary risk for strong downburst wind gusts as
well as a few instances of hail up to size of dime to quarter size.
Any storms that develop could persist into the late evening.
On Sat, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, diurnally driven convection
is again expected. Also, strong to severe isolated thunderstorms
will again be possible.
As for temperatures, forecast highs Friday should be a degree to two
below Todays highs for most of the area. It will still be hot with
heat index values peaking in the 95 to 100 range for portions
of north and central GA.
01
&&
.LONG TERM...
(Sunday morning through next Thursday)
Issued at 312 PM EDT Fri Jun 27 2025
Key Messages:
- Very moist forecast, with diurnally driven convection every day.
- Severe not anticipated at this time, but some uncertainty.
Forecast:
Few overall changes to the forecast this afternoon for the long
term. Next week still looks to be pretty moist with copious chances
for diurnally driven afternoon convection. The upper level low over
the Southeast currently continues to spin in place and fill through
the weekend, providing continued lift. Repeated rounds of convection
through the weekend will do a number on lapse rates, which should
limit the overall severe threat Sunday into Monday, but with
plenty of moisture around and summer heating, can't rule out a
storm or two getting a little bit feisty. Ensembles have pretty
good consensus through this time period, though one potential
"gotcha" for the models will be recovery of the atmosphere from
day to day, where a particularly robust day of convection may act
to limit things a bit more on the next day, especially given the
lack of upper level winds to advect latent heating due to
convection.
Today into Saturday, we will see the TUTT positioned out over the
Atlantic undergo a pretty big squeeze thanks to anticyclonic rossby
wave breaks occurring upstream of it. This will pinch off another
upper level piece of the PV streamer that will develop into a
cyclonically spinning upper level low that will retrograde towards
the SE coastline by Monday. This system creates a point of
uncertainty (and least with today's runs) within the ensembles,
with the Euro suite being a bit more aggressive with pulling it
into the SE, and the GFS suite keeping it to the east off the
coastline. By Tuesday, a shortwave will move within the upper
level jet across the US/Canadian border and drive a quick moving
surface low that will drive a front towards the area on Tuesday
into Wednesday that should stall before reaching the CWA. This
system will bring moisture streaming into the area causing rain
chances on Tuesday to increase even more than the previous days.
Severe chances may be dependent on the position of the
aforementioned upper level low - if it has moved over the area, it
will not only aid in lift, but may bring some enhanced lapse
rates through cooling aloft. Will need to keep an eye on this time
period.
Otherwise, temperatures will likely be modulated through the
longterm by copious surface moisture and afternoon convection/cloud
cover. Highs start in the low 90s and sink into the 80s by the
middle of next week. High Td's hovering in the 70s will keep
overnight lows elevated to the lower 70s.
Lusk
&&
.AVIATION...
(18Z TAFS)
Issued at 1243 PM EDT Fri Jun 27 2025
Mainly VFR conditions across the area but looking for convection
to get going in the next few hours around the TAF sites. Should
see another round of SHRA/TSRA this afternoon and evening with the
best chance for the TAF sites happening between 21z-01z (give or
take an hour or two). Winds should stay mainly out of the W-NW in
the 5-10kt range but will see some gusty winds to 30kt in and
around any convective activity. VSBYs expected to stay in the VFR
range but like the winds could see some MVFR VSBYs in and around
the afternoon and evening storms. Things expected to clear out
overnight with another round of storms Sat afternoon/evening.
//ATL Confidence...18Z Update...
Confidence high on all elements.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 92 70 92 / 30 50 20 30
Atlanta 71 91 71 90 / 30 50 20 40
Blairsville 64 85 65 86 / 40 60 20 60
Cartersville 68 91 70 90 / 30 50 20 50
Columbus 71 92 72 92 / 20 50 20 50
Gainesville 70 90 70 90 / 30 50 20 40
Macon 71 92 70 92 / 30 50 20 50
Rome 69 90 70 89 / 30 50 20 50
Peachtree City 68 91 69 90 / 30 50 20 40
Vidalia 72 92 73 92 / 20 50 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...01
LONG TERM....Lusk
AVIATION...01Hazardous weather outlook, Jun 27, 3:14 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 314 PM EDT Fri Jun 27 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 314 PM EDT Fri Jun 27 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening. The strongest storms may produce damaging downburst wind gusts in the 40 to 60 mph range. A Marginal Risk (Level 1 of 5) is in effect for severe thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered afternoon and evening thunderstorms are expected each day through Wednesday. Some of the strongest thunderstorms could produce strong wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 27, 6:01 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Fri Jun 27 2025
GAZ013-014-020>023-032>034-272230-
Hall GA-Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-
Forsyth GA-Gwinnett GA-Pickens GA-
601 PM EDT Fri Jun 27 2025
...Strong thunderstorms will impact portions of Cherokee, Forsyth,
north central Cobb, north central Gwinnett, southern Dawson,
southwestern Hall, north central Fulton, southeastern Pickens and
east central Bartow Counties through 630 PM EDT...
At 601 PM EDT, a line of strong thunderstorms was along a line
extending from Oakwood to Holbrook to Bridgemill, and moving north at
15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Canton, Cumming, Roswell, Milton, Kennesaw, Woodstock,
Acworth, Sugar Hill, Buford, Holly Springs, Flowery Branch, Oakwood,
Ball Ground, Nelson, White, Waleska, Rest Haven, Free Home, and
Buffington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3436 8382 3441 8430 3431 8476 3404 8463
3413 8426 3410 8389
TIME...MOT...LOC 2201Z 165DEG 12KT 3421 8391 3423 8426 3418 8456
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 27, 6:27 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Fri Jun 27 2025
GAZ060-072-073-272300-
Putnam GA-Baldwin GA-Jones GA-
627 PM EDT Fri Jun 27 2025
...Strong thunderstorms will impact portions of western Baldwin,
south central Putnam and northeastern Jones Counties through 700 PM
EDT...
At 627 PM EDT, a line of strong thunderstorms was along a line
extending from near Ethridge to near Coopers, and moving north at 10
mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Meriwether, Ethridge, Resseaus Crossroads, and Browns
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3328 8342 3317 8331 3306 8326 3294 8334
3312 8347
TIME...MOT...LOC 2227Z 182DEG 10KT 3314 8342 3298 8334
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 27, 6:33 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Fri Jun 27 2025
GAZ003>005-272300-
Whitfield GA-Catoosa GA-Murray GA-
633 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of central Catoosa,
southwestern Murray and Whitfield Counties through 700 PM EDT...
At 633 PM EDT, a strong thunderstorm was over Rocky Face, or near
Dalton. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dalton, Chatsworth, Ringgold, Varnell, Tunnel Hill, Mill Creek,
Beaumont, Dawnville, Wood Station, Rocky Face, Tilton, and North
Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3478 8471 3462 8488 3471 8505 3472 8505
3472 8507 3476 8515 3477 8515 3477 8516
3478 8516 3477 8518 3479 8520 3484 8520
3498 8509
TIME...MOT...LOC 2233Z 107DEG 3KT 3482 8500
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 6:38 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Fri Jun 27 2025
GAZ013-014-021-272315-
Dawson GA-Cherokee GA-Pickens GA-
638 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of northern Cherokee,
southwestern Dawson and Pickens Counties through 715 PM EDT...
At 638 PM EDT, a strong thunderstorm was over Ball Ground, or 8 miles
south of Jasper, moving northeast at 10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Canton, Jasper, Ball Ground, Nelson, Waleska, Buffington, Salacoa
Valley, Lake Tamarack, Hollis Lathem Reservoir, Marblehill, Tate, and
Reavis Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3455 8440 3440 8411 3433 8422 3433 8426
3431 8426 3422 8440 3436 8462 3455 8443
TIME...MOT...LOC 2238Z 223DEG 10KT 3436 8442
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 6:40 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
640 PM EDT Fri Jun 27 2025
GAZ014-022-023-272315-
Hall GA-Dawson GA-Forsyth GA-
640 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of northeastern
Forsyth, southeastern Dawson and central Hall Counties through 715 PM
EDT...
At 639 PM EDT, a strong thunderstorm was over Oscarville, or near
Gainesville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Flowery Branch, Oakwood, Dougherty, Aqualand Park,
Silver City, Chestatee, Oscarville, and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3442 8398 3442 8397 3428 8377 3415 8387
3430 8415 3444 8402
TIME...MOT...LOC 2239Z 122DEG 4KT 3426 8393
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 6:41 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
641 PM EDT Fri Jun 27 2025
GAZ020-030>032-272315-
Polk GA-Cobb GA-Bartow GA-Paulding GA-
641 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of northeastern
Paulding, northwestern Cobb, northeastern Polk and southern Bartow
Counties through 715 PM EDT...
At 641 PM EDT, a strong thunderstorm was over Taylorsville, or 10
miles southwest of Cartersville, moving east at 20 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cartersville, Acworth, Rockmart, Euharlee, Emerson, Braswell,
Taylorsville, Cross Roads, Burnt Hickory Ridge, Stilesboro, and Red
Top Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3412 8505 3417 8470 3395 8469 3400 8504
TIME...MOT...LOC 2241Z 268DEG 16KT 3408 8495
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:33 PM EDT | Special Weather Statement | FFC | Jeff Davis | 27 min |
| Jun 26, 10:14 PM EDT | Special Weather Statement | FFC | Wilcox | 31 min |
| Jun 27, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 28 min |
| Jun 27, 3:36 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jun 27, 3:38 PM EDT | Special Weather Statement | FFC | Towns | 37 min |
| Jun 27, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 35 min |
| Jun 27, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 33 min |
| Jun 27, 3:47 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jun 27, 3:52 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 53 min |
| Jun 27, 3:57 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 33 min |
| Jun 27, 4:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jun 27, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 31 min |
| Jun 27, 4:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jun 27, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 36 min |
| Jun 27, 4:10 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jun 27, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 47 min |
| Jun 27, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 31 min |
| Jun 27, 4:20 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jun 27, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 25 min |
| Jun 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington | 32 min |
| Jun 27, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 24 min |
| Jun 27, 4:43 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 32 min |
| Jun 27, 4:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jun 27, 4:52 PM EDT | Special Weather Statement | FFC | Warren | 23 min |
| Jun 27, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 37 min |
| Jun 27, 4:55 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jun 27, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 14 min |
| Jun 27, 5:03 PM EDT | Flash Flood Warning | FFC | Fannin, Towns, Union | 3 hr |
| Jun 27, 5:05 PM EDT | Special Weather Statement | FFC | Jefferson | 40 min |
| Jun 27, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 35 min |
| Jun 27, 5:13 PM EDT | Special Weather Statement | FFC | Towns, Union | 47 min |
| Jun 27, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 46 min |
| Jun 27, 5:18 PM EDT | Special Weather Statement | FFC | Taliaferro | 27 min |
| Jun 27, 5:20 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| Jun 27, 5:23 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jun 27, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 32 min |
| Jun 27, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 28 min |
| Jun 27, 5:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 27, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 36 min |
| Jun 27, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 47 min |
| Jun 27, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 45 min |
| Jun 27, 5:48 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jun 27, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 27 min |
| Jun 27, 5:58 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
| Jun 27, 6:01 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 29 min |
| Jun 27, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 35 min |
| Jun 27, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Fulton | 34 min |
| Jun 27, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 44 min |
| Jun 27, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 27 min |
| Jun 27, 6:27 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jun 27, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 31 min |
| Jun 27, 6:33 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 27 min |
| Jun 27, 6:38 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Jun 27, 6:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jun 27, 6:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jun 27, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 43 min |
| Jun 27, 6:52 PM EDT | Special Weather Statement | FFC | DeKalb | 23 min |
| Jun 27, 7:00 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 27, 7:04 PM EDT | Flash Flood Warning | FFC | Cherokee, Forsyth, Fulton, Hall | 4 hr |
| Jun 27, 7:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jun 27, 7:06 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jun 27, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 37 min |
| Jun 27, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 29 min |
| Jun 27, 7:33 PM EDT | Flash Flood Warning | FFC | Catoosa, Murray, Whitfield | 4 hr |
| Jun 27, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 26 min |
| Jun 27, 7:40 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Gwinnett | 4 hr |
| Jun 27, 7:47 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 4 hr |
| Jun 27, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.